# SDR AALA990833

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT OVERHEAD AIR STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPOSITIONED BATTERY PACK CONTACTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
